# SDR QMLDMG1372

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N232AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0559
- Aircraft time: 1,466 hours, 4,346 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Shaft
- Part number: EC13530602
- Condition: Worn
- Location: A/C Compressor
- Part time: 1,466 hours, 4,346 cycles
- Component: Compressor
- Component part number: EC135EC200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING A POSSIBLE OIL LEAK AT THE AIR-CONDITIONING COMPRESSOR, FOUND THE PULLEY, SPLINED SHAFT, SLEEVE, AND KEY DAMAGED BEYOND LIMITS.  ALL PARTS LISTED ARE POST SB EC135-302.
